... have been having terrible panic attacks and anxiety. Never had this when taking Oxycodone. Any help appreciated
Kaylyn56; Opana ER DOES say this.if you or a member of your family has a history of mental or mood problems (eg, depression), or alcohol or other substance abuse or dependence check with your doctor..this is off of drug.com website Also Opana ER AND OXYCODONE ARE RELATED IT COULD BE YOU JUST NEED TO GET USED TO THE TIME RELEASE ACTION OF THIS MEDICATION. BUT IF YOUR STILL HAVING PROBLEM TALK TO YOUR DOCTOR ON Monday. good luck Chuck1957 also Merry Christmas. be very careful with these new ones they are like a timed release of Oxycodone
Talk to your Dr. It may just be that you need to get used to a new medication. They are similar in chemical composition but they are different too. Did you go from immediate release medication to ER med? If so, you may be having a bit of withdrawal effect because your body is used to surges of medication every 4-6 hrs and with the ER you are likely only taking 2 a day. They are supposed to last 12 hrs but I know from personal experience that they dont-maybe 6-8 hrs so if the anxiety is coming a few hours prior to your next dose it may be a bit of withdrawal from the "peak/trough" of this medication. Adding a dose or two of break through med can help this sometimes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2011 • 20 answers
I have been taking up to 3 mg day of xanax now a new doctor switched me to .5mg of clozepam 2x a da?
Posted 29 Feb 2012 • 4 answers
Posted 7 Nov 2014 • 2 answers
Posted 17 Sep 2015 • 4 answers
Posted 24 Oct 2017 • 3 answers